MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FFR Link; Programmable Diagnostic Computer, Blood Pressure Computer

BOSTON SCIENTIFIC CORPORATION FFR Link; Programmable Diagnostic Computer, Blood Pressure Computer
Model Number H7495551000
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.A ffr link and ge pd out cable were selected for use.During capital equipment maintenance, no signal displayed.The pd out connection port seems to be damaged on the ffr link.The procedure was cancelled.There were no patient complications.

Brand Name
FFR Link
Common Device Name
Programmable Diagnostic Computer, Blood Pressure Computer
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key25631412
Report Number2124215-2026-34111
Device Sequence Number9552627
Product Code DQK
UDI-Device Identifier08714729890010
UDI-Public(01)08714729890010(11)200706(10)SPM04380
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7495551000
Device Catalogue NumberH7495551000
Device Lot NumberSPM04380
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured07/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown